RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 264, Pages 94–102 (Mi tm815)  

This article is cited in 6 scientific papers (total in 6 papers)

Generalized Homological Mirror Symmetry and Cubics

L. Katzarkova, V. Przyjalkowskib

a University of Miami, Coral Gables, FL, USA
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: We discuss an approach to studying Fano manifolds based on Homological Mirror Symmetry. We consider some classical examples from a new point of view.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 264, 87–95

Bibliographic databases:

Document Type: Article
UDC: 512.721
Received in September 2008
Language: English

Citation: L. Katzarkov, V. Przyjalkowski, “Generalized Homological Mirror Symmetry and Cubics”, Multidimensional algebraic geometry, Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 264, MAIK Nauka/Interperiodica, Moscow, 2009, 94–102; Proc. Steklov Inst. Math., 264 (2009), 87–95

Citation in format AMSBIB
\Bibitem{KatPrz09}
\by L.~Katzarkov, V.~Przyjalkowski
\paper Generalized Homological Mirror Symmetry and Cubics
\inbook Multidimensional algebraic geometry
\bookinfo Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 264
\pages 94--102
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2590839}
\elib{http://elibrary.ru/item.asp?id=11807021}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 264
\pages 87--95
\crossref{https://doi.org/10.1134/S0081543809010118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265834800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65749098022}


Linking options:
  • http://mi.mathnet.ru/eng/tm815
  • http://mi.mathnet.ru/eng/tm/v264/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ballard M., Favero D., Katzarkov L., “Orlov Spectra: Bounds and Gaps”, Invent. Math., 189:2 (2012), 359–430  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. V. V. Przyjalkowski, “Weak Landau–Ginzburg models for smooth Fano threefolds”, Izv. Math., 77:4 (2013), 772–794  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Ballard M., Favero D., Katzarkov L., “a Category of Kernels For Equivariant Factorizations, II: Further Implications”, J. Math. Pures Appl., 102:4 (2014), 702–757  crossref  mathscinet  zmath  isi  elib  scopus
    4. Przyjalkowski V., Shramov C., “on Hodge Numbers of Complete Intersections and Landau-Ginzburg Models”, Int. Math. Res. Notices, 2015, no. 21, 11302–11332  crossref  mathscinet  zmath  isi  elib  scopus
    5. Doran Ch.F., Harder A., Thompson A., “Mirror Symmetry, Tyurin Degenerations and Fibrations on Calabi-Yau Manifolds”, String-Math 2015, Proceedings of Symposia in Pure Mathematics, 96, eds. Li S., Lian B., Song W., Yau S., Amer Mathematical Soc, 2017, 101–139  crossref  mathscinet  isi  scopus
    6. V. V. Przhiyalkovskii, “Toricheskie modeli Landau–Ginzburga”, UMN, 73:6(444) (2018), 95–190  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:180
    Full text:7
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019